# SDR 252TR0013

- Difficulty date: October 18, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 39,784 hours, 31,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Part number: 1104441
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER L1 DOOR INOP.  REPLACED EMERGENCY LIGHT RECEPTACLE OVER L1 DOOR.  OPS CHECKS GOOD.
